# SDR UPS96820403

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE N/A, AT TOP OF DECENT CREW SMELLED FUMES, SUSPECT RIGHT PACK.  RAN RT PACK, OPS CHECKED NORMALLY.  CHECKED LEFT PACK, OPS CHECK NORMAL.  COULD NOT DUPLICATE.  PACKS OPS CHECKED NORMAL IAW 21-55-00.
